MathSciNet Relay Station
MathSciNet bibliographic data
MR733500 62E20 (60F05)
Serfling, Robert J. Generalized $L$-, $M$-, and $R$-statistics. Ann. Statist. 12 (1984), no. 1, 76–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement